# SDR CA980513011

- Difficulty date: April 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- System (JASC): 3250 · Landing Gear Steering System
- Part: Tube
- Condition: Chafed
- Location: Nlg
- Part time: 3,685 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NOSE LANDING STEERING TUBE CHAFED NEXT TO RIVETS.  THE DAMAGE WAS AT THE FRONT AND REAR OF RIVETS THAT HOLD THE ROD END.  CHAFED AREA WAS TO A DEPTH OF 0.015 THOUSANDS OF AN INCH.
